Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

1998

  • Optimal Young's inequality and its converse: A simple proof
    Franck Barthe
    Geometric And Functional Analysis 8 2 (1998) 234--242     
  • Local risk-minimization under transaction costs
    Damien Lamberton, H Pham, M Schweizer
    Mathematics of Operations Research 23 3 (1998) 585--612     
  • Stability of the essential spectrum of second-order complex elliptic operators
    Em Ouhabaz, P Stollmann
    Journal für die reine und angewandte Mathematik 500 (1998) 113--126     
  • A Ginzburg-Landau problem with weight having minima on the boundary
    Rejeb Hadiji
    Proceedings of the Royal Society of Edinburgh: Section A, Mathematics 128 (1998) 1181--1215     
  • Error estimates for the binomial approximation of American put options
    Damien Lamberton
    Annals of Applied Probability 8 1 (1998) 206--233     
  • Mean-variance hedging and numeraire
    Christian Gourieroux, Jp Laurent, H Pham
    Mathematical Finance 8 3 (1998) 179--200     

1997

  • 1997 Turbulence structure of the Marine Atmospheric Boundary Layer during the SEMAPHORE experiment
    Damien Lamberton, P Durand, Bruno Benech, Aimé Druilhet, Anne Réchou
    Symposium on Boundary Layers and Turbulence (1997) 44-45     

1996

  • Some spectral properties of recurrent semigroups
    I Mcgillivray, Em Ouhabaz
    Archiv der Mathematik 66 3 (1996) 233--242     
  • Theoretical study of the X(2)B(1), A(2)A(1) and B-2(2) states of H2Se+
    S Lahmar, Z Benlakhdar, Gilberte Chambaud
    Journal of Molecular Structure: THEOCHEM 364 (1996) 151--159     
  • Stochastic versions of the EM algorithm: An experimental study in the mixture case
    Gilles Celeux, Didier Chauveau, Jean Diebolt
    Journal of Statistical Computation and Simulation 55 4 (1996) 287--314     

1995

  • CONSTRUCTING A POLYTOPE TO APPROXIMATE A CONVEX BODY
    Y Gordon, Mathieu Meyer, S Reisner
    Geometriae Dedicata 57 2 (1995) 217--222     
  • EXTENDING THE REFORM OF HIGH-SCHOOL CHEMISTRY CURRICULA TO HIGHER-EDUCATION
    Gilberte Chambaud
    L'Actualité Chimique 5 (1995) 24--26     
  • A problem of minimization with relaxed energy
    Rejeb Hadiji, Feng Zhou
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 4 3 (1995) 579 - 591     

1994

  • ZEROS OF ANALYTIC FUNCTIONS AND NORMS OF INVERSE MATRICES
    E. Gluskin, M. Meyer, Alain Pajor
    Israël Journal of Mathematics 87 (1994) 225--242     
  • QUARTIC FORCE-FIELDS OF RENNER-TELLER SYSTEMS (X2-PI) WITH 15 VALENCE-ELECTRONS
    H Gritli, Gilberte Chambaud, M Brommer, P Rosmus
    Journal de Chimie Physique et de Physico-Chimie Biologique 91 2 (1994) 151--161     

1992

  • Regularity of \int {|\nabla u|^2 +\lambda |u - f|^2} and some gap phenomenon
    Rejeb Hadiji, F. Zhou
    Potential Analysis 1 4 (1992) 385 - 400     
  • Relaxed energies for functionals on W1,1(B2, S1)
    Rejeb Hadiji, F. Demengel
    Nonlinear Analysis: Theory, Methods and Applications 19 7 (1992) 625 - 641     

1991

  • Synthèse cartographique des connaissances des connaissances en crues observables dans le Sud-Est de la France
    D. Faure, G. Galéa, N. Mathys, G. Oberlin, J.L. Edouard, H. Vivian
    La Houille Blanche - Revue internationale de l'eau 5 (1991) p. 349 - p. 364     

1990

  • Solutions positives de l'équation $- \Delta u = u^p + \mu u^q$ dans un domaine à trou
    Rejeb Hadiji
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 11 3 (1990) 55 - 71     
  • Variational inequalities and the pricing of American options
    Patrick Jaillet, Damien Lamberton, Bernard Lapeyre
    Acta Applicandae Mathematicae 21 3 (1990) 263 - 289